About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 682829, 9 pages
Research Article

πœƒ - ℐ 𝑔 - Closed Sets

1Department of Mathematics, Kamaraj College, Thoothukudi 628003, India
2Department of Mathematics, RDM Government Arts College, Sivagankai 630561, India

Received 3 November 2011; Accepted 22 December 2011

Academic Editor: D. Franco

Copyright © 2012 M. Navaneethakrishnan and S. Alwarsamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kuratowski, Topology, vol. 1, Academic Press, New York, NY, USA, 1966.
  2. R. Vaidyanathaswamy, Set Topology, Chelsea Publishing, New York, NY, USA, 1946.
  3. D. Janković and T. R. Hamlett, β€œNew topologies from old via ideals,” The American Mathematical Monthly, vol. 97, no. 4, pp. 295–310, 1990. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. J. Dontchev, M. Ganster, and T. Noiri, β€œUnified operation approach of generalized closed sets via topological ideals,” Mathematica Japonica, vol. 49, no. 3, pp. 395–401, 1999. View at Zentralblatt MATH
  5. M. Navaneethakrishnan and D. Sivaraj, β€œGeneralized locally closed sets in ideal topological spaces,” Bulletin of the Allahabad Mathematical Society, vol. 24, no. 1, pp. 13–19, 2009. View at Zentralblatt MATH
  6. N. Levine, β€œGeneralized closed sets in topology,” Rendiconti del Circolo Matematico di Palermo, vol. 19, no. 2, pp. 89–96, 1970. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. N. V. Veličko, β€œH-closed topological spaces,” Matematicheskii Sbornik, vol. 70, no. 112, pp. 98–112, 1966.
  8. J. Dontchev and H. Maki, β€œOn θ-generalized closed sets,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 239–249, 1999. View at Publisher Β· View at Google Scholar
  9. H. Maki, J. Umehara, and K. Yamamura, β€œCharacterizations of T1/2spaces using generalized V-sets,” Indian Journal of Pure and Applied Mathematics, vol. 19, no. 7, pp. 634–640, 1988.
  10. M. Mršević, β€œOn pairwise and pairwise bitopological spaces,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 30(78), no. 2, pp. 141–148, 1986. View at Zentralblatt MATH
  11. M. Akdag, β€œθIopen sets,” Kochi Journal of Mathematics, vol. 3, pp. 217–229, 2008.
  12. W. Dunham and N. Levine, β€œFurther results on generalized closed sets in topology,” Kyungpook Mathematical Journal, vol. 20, no. 2, pp. 169–175, 1980. View at Zentralblatt MATH
  13. W. Dunham, β€œT1/2spaces,” Kyungpook Mathematical Journal, vol. 17, no. 2, pp. 161–169, 1977. View at Zentralblatt MATH